# SDR AALA202410041531

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 51,209 hours, 19,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Wire
- Condition: Broken
- Location: Zone 800
- Part time: 12,288 hours, 5,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SAFETY WIRE BROKEN ON PAWL FOR SLIDE RELEASE ASSEMBLY ON SLIDE AT L1 DOOR. INSTALLED NEW SLIDE.
